Remicade and Common Side Effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BitBit
Regular Member


Date Joined Oct 2007
Total Posts : 44
   Posted 5/1/2008 5:05 PM (GMT -7)   
I had my second Remicade infusion today. Ever since then I've been experiencing pain in my sotmach. According to the information they gave me, this is a "common side effect." Anyone experience this, and if so how long did it last ? what did you do? I'm this close to popping a percocet.

thanks.

kgirlie
Regular Member


Date Joined Jan 2008
Total Posts : 101
   Posted 5/1/2008 8:33 PM (GMT -7)   

Hi,

I have had two remicade treatments and I was experienceing major stomach pain before my treatments. I know that probably doesn't help, but are you sure its from the remi? I have only gotten better and I was pretty bad. I have noticed more D, but I wonder if that is related. I also have more energy from the remi. I hate tummy pain. Is it the 1-2 inches above your belly button pain? That's the worst. THis probably didn't help , but I understand what your going through.

Kgirlie


Kgirlie
 
27 year old female dx with CD in 2001. Pentasa 4 g/day, Prednisone 30 mg/day, Amytripaline 25mg/day, Lexapro 20 mg/day, Maxalt 10 mg as needed. Mother of son, 3, and daughter, 6 months.  


teddybearweiser
Veteran Member


Date Joined Oct 2004
Total Posts : 3042
   Posted 5/2/2008 5:09 AM (GMT -7)   
Hi, I have been on Remicade for almost 5 years and have no-side effects. Do you take pre-meds before your infusion? I take 2 tylenol and 1 claritin tab.
Hi, I am teddybearweiser, I am a male.
I was diagnosed with crohns disease when i was admitted to the hospital

in 1992, in Jan of 1993 I was back in the hospital for surgery for my crohns. I had part of my right colon resectioned with ilecolonstomy.

My GI doctor has me on Asacol, Dicyclomine,Imuran,Celebrex and Remicade. B-12 injection once a month.
Also diagnosed with Osteoarthritis and Rheumatoid Arthritis


BitBit
Regular Member


Date Joined Oct 2007
Total Posts : 44
   Posted 5/2/2008 5:19 AM (GMT -7)   

happy to report the stomach pains have gone away.  I guess it is a temporary "common side effect."  They give me two tylenol and two benadryl before the transfusion.

 

another question, I am still on 6mp and I read in the info. pamphlet that some people who take both 6mp and Remicade run the riskof developing a form of deadly cancer.  Thoughts?? if you are or were on 6mp with remicade, for how long?

 

thanks.


BillyLitt
Regular Member


Date Joined Dec 2006
Total Posts : 53
   Posted 5/2/2008 5:28 AM (GMT -7)   
My wife has been on 6MP for 6+ years.  She had both our kids on that drug, so for us, it's a wonderful drug.
 
Any type of chemo can cause some form of leukemia, so they have to label that as a side effect.  I wouldn't worry too much about it. 
 
Like I told my wife, would you rather deal with crohn's now, or take the slight chance of something else down the road?
 
They have you on 6MP to keep your body in check so it doesn't attack the Remicade.  Donors use 6MP or some form of it as well so the organs are not attacked.  Usually, a very mild dose and definitely nothing to worry about.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:29 PM (GMT -7)
There are a total of 2,734,357 posts in 301,205 threads.
View Active Threads


Who's Online
This forum has 151325 registered members. Please welcome our newest member, artgal234.
376 Guest(s), 8 Registered Member(s) are currently online.  Details
don826, Celeste15, Artist Mark, Wanda1225, Huddie, ChickNorris, Fairwind, artgal234


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer